# SDR SWIA201541459

- Difficulty date: October 15, 2015
- Submitted: October 15, 2015
- Operation: Air carrier
- Aircraft: N113SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000407
- Aircraft time: 3,692 hours, 1,853 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Sensor
- Condition: Failed
- Location: Mlg Wow
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

PSEM-1 FAULT LANDING GEAR, NO DISPATCH AND LANDING GEAR WOW SYSTEM FAULT. PERFORMED RESET PROCEDURE IAW FIM.  FAULT MESSAGES CLEARED.
